# SDR USAA970116

- Difficulty date: March 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N279AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22891
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouge
- Location: Bs 947
- Part time: 37,526 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROA - DURING CX-6 CHECK VISUAL INSPECTION, FOUND .25 INCH GOUGE .020 DEEP STATION 947 STRINGER 18L SKIN.  INSTALLED DOUBLER, REPAIRED PER SRM 53-30-3.  (M)
